Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 359, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 27, 2011, 1:02 PM CDT for Breckinridge County, Hancock County, Ohio County, Kentucky; Perry County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 1:02 PM CDT (18:02 UTC)
- Expired
- Jun 27, 2011, 1:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 70.0 mph
Counties Perry County, IN, Breckinridge County, KY, Hancock County, KY, Ohio County, KY
The radar
The Louisville radar (KLVX), 83 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:01 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 708 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
928
WUUS53 KLMK 271802
SVRLMK
INC123-KYC027-091-183-271830-
/O.NEW.KLMK.SV.W.0359.110627T1802Z-110627T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
102 PM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
HANCOCK COUNTY IN NORTHWEST KENTUCKY...
NORTHERN OHIO COUNTY IN NORTHWEST KENTUCKY...
SOUTHWESTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 130 PM CDT
* AT 1258 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS UP TO 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE FROM 6 MILES NORTHWEST OF WAITMAN
TO 10 MILES SOUTH OF WAITMAN TO 16 MILES WEST OF RALPH...MOVING
EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
HAWESVILLE...
TELL CITY...
FLORAL AND LEWISPORT...
TROY AND WEBERSTOWN...
SUNNY CORNER AND SKILLMAN...
LILLY DALE AND HOLT...
61 MPH WINDS WERE MEASURED IN OWENSBORO WITH THESE STORMS!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND
POWER LINES...AND DAMAGE BUILDINGS AND HOMES. TAKE COVER NOW!
&&
LAT...LON 3764 8695 3763 8692 3767 8683 3771 8687
3775 8683 3780 8683 3783 8686 3783 8691
3790 8692 3789 8698 3793 8698 3794 8691
3802 8677 3805 8659 3780 8651 3762 8663
3759 8699 3760 8699
TIME...MOT...LOC 1802Z 266DEG 43KT 3796 8699 3777 8695
3760 8707
WIND...HAIL 70MPH <.50IN
$$
131 follow-up statement
915
WWUS53 KLMK 271814
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 PM CDT MON JUN 27 2011
INC123-KYC027-091-183-271830-
/O.CON.KLMK.SV.W.0359.000000T0000Z-110627T1830Z/
PERRY IN-OHIO KY-BRECKINRIDGE KY-HANCOCK KY-
114 PM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR HANCOCK...WESTERN BRECKINRIDGE...NORTHERN OHIO AND SOUTHWESTERN
PERRY COUNTIES...
AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE FROM ADAIR TO WEBERSTOWN TO BELLS RUN...MOVING EAST AT
50 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
HAWESVILLE...
TELL CITY...
LEWISPORT...
VICTORIA CROSSROADS AND SUNNY CORNER...
LILLY DALE AND MATTINGLY...
ASKIN AND VANZANT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIDESPREAD WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND
POWER LINES...AND DAMAGE BUILDINGS AND HOMES. TAKE COVER NOW!
&&
LAT...LON 3764 8695 3763 8692 3767 8683 3771 8687
3775 8683 3780 8683 3783 8686 3783 8691
3790 8692 3789 8698 3793 8698 3794 8691
3802 8677 3805 8659 3780 8651 3762 8663
3759 8699 3760 8699
TIME...MOT...LOC 1814Z 266DEG 43KT 3797 8681 3778 8677
3761 8689
WIND...HAIL 70MPH <.50IN
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:55 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 27, 12:55 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 155 PM EDT MON JUN 27 2011 ...MESOSCALE AND AVIATION UPDATE... ATMOSPHERE OVER CENTRAL KY...ESPECIALLY SOUTH CENTRAL KY...IS RAPIDLY DESTABILIZING THIS AFTERNOON. WITH CAPE VALUES ON THE RISE INTO THE 1500 TO 2500 J/KG AND BULK SHEAR INCREASING AS WELL...OUR ENVIRONMENT CONTINUES TO FAVOR INCREASING INTENSITY OF T-STORMS OVER WESTERN KY/SOUTHWEST INDIANA AS THEY MOVE EAST. WITH DRY MID LEVELS AND A FAVORABLE MID LEVEL WAVE...DAMAGING WINDS LOOK TO BE THE MAIN THREAT WITH THESE STORMS. ALTHOUGH AN ISOLATED TORNADO WILL ALSO BE POSSIBLE IN THE QLCS STRUCTURES WITHIN THE MCS. ALSO OF NOTE IS THE FORWARD PROPAGATING CORFIDI VECTORS WHICH INDICATE THAT THE MCS COULD TAKE A SLIGHT SE TURN AS IT GETS GOING. BECAUSE OF THE POTENTIAL FOR SEVERE STORMS...SEVERE THUNDERSTORM WATCH 566 HAS BEEN ISSUED FOR MUCH OF CENTRAL KENTUCKY AND PERRY COUNTY IN INDIANA UNTIL 9 PM EDT...8 PM CDT. .SHORT TERM (TODAY AND TONIGHT)... WATCHING TWO CONVECTIVE COMPLEXES OVER THE UPPER MIDWEST TRAVEL SOUTHEAST ALONG ELEVATED INSTABILITY AXIS THIS MORNING. LEAD CLUSTER OF THUNDERSTORMS OVER EASTERN ILLINOIS IS LOSING STRENGTH AS IT TRAVELS MORE EASTWARD OUT OF UNSTABLE ENVIRONMENT HOWEVER WILL HAVE TO WATCH FOR CONTINUED DEVELOPMENT ON SOUTHWEST FLANK AS IT MOVES INTO WESTERN INDIANA. FOCUS IS SHIFTING TOWARD OUTFLOW DOMINANT/BOWING SEGMENT ACROSS EASTERN MO/WESTERN IL RAPIDLY MOVING SOUTHEAST. TIMING ON THIS FEATURE COULD HAVE IT IN OUR NW CWA AROUND DAWN THIS MORNING WITH A DAMAGING WIND THREAT NOT OUT OF THE QUESTION...DESPITE ELEVATED NATURE. DO EXPECT IT TO WEAKEN AS IT APPROACHES HOWEVER WILL CONTINUE TO MONITOR UPSTREAM DAMAGE REPORTS/OBS. THIS MCS IS GOING TO PLAY A LARGE ROLE IN HOW THE REST OF THE FORECAST FOR TODAY AND EVEN TONIGHT EVOLVES AS CONVECTIVE CLOUD COVER/COLD POOL/REMNANT OUTFLOW BOUNDARIES COULD ALL HAVE AN IMPACT ON EXPECTED REDEVELOPMENT OF SURFACE BASED CONVECTION AHEAD OF THE APPROACHING COLD FRONT LATER THIS AFTERNOON/EVENING. ASSUMING CONVECTIVE SYSTEM WEAKENS CONSIDERABLY BEFORE IT ARRIVES AND ONLY HAS MINIMAL IMPACT ON AREA...SCENARIO DESCRIBED BELOW SHOULD UNFOLD INTO A SIGNIFICANT SEVERE WEATHER THREAT ACROSS MUCH OF THE CWA. THE ALTERNATIVE SCENARIO WILL BE A LARGER IMPACT THIS MORNING FROM CURRENT MCS THAT HELPS TO STABILIZE ATMOSPHERE FOR MUCH OF THE DAY AND LIMIT EVENING/OVERNIGHT CONVECTION. TODAY AND TONIGHT... WARM FRONT DRAPED ACROSS NE KANSAS THROUGH N MISSOURI SOUTHEASTWARD THROUGH WESTERN TENNESSEE WILL LIFT NORTH THROUGH THE CWA LATER THIS MORNING AND EARLY THIS AFTERNOON. THIS WILL GRADUALLY PLACE THE ENTIRE CWA IN THE WARM SECTOR AHEAD OF AN APPROACHING COLD FRONT AS SURFACE LOW OVER THE UPPER MIDWEST QUICKLY MOVES NORTHEAST IN RESPONSE TO POTENT SHORTWAVE EJECTING ACROSS THE NORTHERN PLAINS. WILL LIKELY HAVE TO DEAL WITH REMNANT SHOWERS AND A FEW RUMBLES OF THUNDER ACROSS OUR NORTHERN CWA FROM DYING CONVECTION CURRENTLY OVER THE UPPER MIDWEST. THEN...WILL HAVE THE THREAT OF SCATTERED SHOWERS AND THUNDERSTORMS GRADUALLY LIFTING NORTHEAST ACROSS THE CWA THROUGH THE LATE MORNING AND EARLY AFTERNOON HOURS WITH CONVECTION FIRING TO OUR NORTHWEST ALONG THE COLD FRONT LATER THIS AFTERNOON. EXPECT DESTABILIZATION TO OCCUR QUICKLY DURING THE AFTERNOON HOURS AS CONVECTIVE DEBRIS MOVES OUT AND MODERATELY UNSTABLE ENVIRONMENT MOVES IN ON STEADY SOUTHERLY FLOW AT THE SURFACE. CONVECTION IS EXPECTED TO DEVELOP NORTHWEST OF THE CWA LATER THIS AFTERNOON MOVING INTO OUR NORTHERN CWA THIS EVENING. ALL SEVERE WEATHER HAZARDS WILL BE POSSIBLE IN THIS SURFACE BASED ENVIRONMENT...ALTHOUGH DAMAGING WINDS...HEAVY RAINFALL AND EXCESSIVE LIGHTNING WILL BE THE BIGGEST THREATS. CANNOT RULE OUT ISOLATED TORNADOES AS SHEAR SHOULD BE SUPPORTIVE OF A FEW SUPERCELLULAR STRUCTURES...HOWEVER MAIN CONVECTIVE MODE SHOULD QUICKLY TRANSITION TO MCS ACTIVITY WITH BOWING SEGMENTS. BEST THREAT WILL BE ACROSS SOUTHERN INDIANA AND NORTHERN KENTUCKY THIS EVENING INTO THE OVERNIGHT...CLOSER TO BETTER OVERALL SHEAR. ALSO AS STORMS MOVE SOUTH AND EAST INTO THE NIGHT EXPECT THE LOSS OF THE BEST SURFACE BASED ENVIRONMENT. MODELS DIFFER IN TIMING OF HOW QUICKLY CONVECTIVE COMPLEX EXITS TONIGHT WITH NAM12/SPC WRF FASTER AND HAVING THE SYSTEM OUT OF THE AREA SHORTLY AFTER MIDNIGHT. MOST OTHER MODELS HAVE LEANED TOWARD A SLOWER SOLUTION AND HAVE BASED FORECAST ON THIS SCENARIO IN GOOD AGREEMENT WITH NEIGHBORS. HAVE SOLID LIKELY POPS ACROSS THE NORTH FOR MUCH OF THE EVENING OVERNIGHT WITH SOLID CHANCE POPS ACROSS SOUTH CENTRAL KENTUCKY. HAVE GONE NEARER THE LOWEST GUIDANCE FOR HIGH TEMPERATURES TODAY AS CONVECTIVE CLOUD COVER AND COLD POOL FROM DYING MCS COULD LIMIT HEATING. THIS SHOULD PUT MOST LOCATIONS IN THE MID TO UPPER 80S BY THIS AFTERNOON. .LONG TERM (TUESDAY - SUNDAY)... MODEL CONSENSUS CONTINUES TO SHOW HIGH PRESSURE SLOWLY PROCEEDING FROM THE UPPER MISSISSIPPI VALLEY TUESDAY NIGHT TO THE SOUTHEAST UNITED STATES BY FRIDAY NIGHT...KEEPING US DRY DURING THAT TIME PERIOD. WEDNESDAY AND THURSDAY WILL SEE THE MERCURY RISE INTO THE MIDDLE AND UPPER 80S...WITH 90S LIKELY ON FRIDAY. A WEAK COLD FRONT WILL SLIP IN FROM THE NORTHWEST THIS WEEKEND...PROVIDING US WITH A CHANCE OF SCATTERED THUNDERSTORMS EACH OF THE THREE DAYS SATURDAY THROUGH THE FOURTH. AT THIS TIME IT LOOKS LIKE THE MOST LIKELY DAY FOR THUNDERSTORMS WILL BE SUNDAY. HIGH TEMPERATURES EACH DAY WILL BE AROUND THE 90 DEGREE MARK. && .AVIATION (18Z TAF ISSUANCE)... CONVECTIVE COMPLEX OVER WESTERN KY AND SOUTHWEST INDIANA WILL MOVE EAST AND IMPACT THE TAF SITES WITHIN THE NEXT 2 TO 3 HRS. HAVE TIMED IT INTO BWG BETWEEN 19-1930Z...SDF AT 1845Z...AND LEX AT 20Z RESPECTIVELY. BWG SHOULD SEE THE WORST CONVECTION WITH STRONG WINDS BEING THE MAIN THREATS. UPSTREAM OBS INDICATE 50 TO 60 MPH WINDS WITH THESE STORMS. WILL STAY CONSERVATIVE WITH BWG TEMPO GROUP...BUT WILL CONTINUE TO MONITOR AND UPGRADE THE WINDS IF NECESSARY. SDF/LEX SHOULD BE ON THE NORTHERN FRINGE OF THIS MCS. LEX STANDS THE BEST CHANCE TO GET A STRONG STORM OUT OF IT. HOWEVER...IT/S ABOUT 2.5 HRS WEST OF LEX RIGHT NOW SO WILL LEAVE OUT STRONG WINDS IN A TEMPO GROUP FOR NOW. WILL UPGRADE LEX/SDF AS THIS MCS EVOLVES. THE 14Z HRRR SEEMS TO HAVE THE BEST HANDLE ON THIS MCS...SO HAVE SIDED WITH IT AS FAR AS END TIMES LATE THIS AFTERNOON. MORE CONVECTION IS POSSIBLE AFTER 3Z TONIGHT AHEAD OF A COLD FRONT...BUT HAVE FOCUSED THIS TAF ISSUANCE ON THIS AFTERNOON/S CONVECTION. WINDS SHOULD GENERALLY BE OUT OF THE SOUTH AHEAD OF THE CONVECTION...VARIABLE AND GUSTY DURING CONVECTION...AND THEN SSW AFTER THE CONVECTION HAS PASSED THIS AFTERNOON. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && MESOSCALE......AMS SHORT TERM.....BJS LONG TERM......AL AVIATION.......AMS
Hazardous weather outlook, Jun 27, 12:24 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 124 PM EDT MON JUN 27 2011 INZ089-KYZ023>029-038>041-045>049-053>057-061>067-070>078-081-082- 281730- PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY- CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 124 PM EDT MON JUN 27 2011 /1224 PM CDT MON JUN 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. STORMS ARE EXPECTED THIS AFTERNOON...AND SOME MAY BE SEVERE. STRONG WIND GUSTS TO 70 MPH WILL BE POSSIBLE...ALONG WITH ISOLATED BRIEF TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED STORMS ARE EXPECTED TUESDAY AS A COLD FRONT SWEEPS THROUGH THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THE BEST CHANCE FOR ANY SEVERE STORMS WILL LIKELY BE SOUTHEAST OF A LINE FROM BOWLING GREEN TO LEXINGTON TUESDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS OR ANY ROTATION IN THE CLOUDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. INZ076>079-083-084-090>092-KYZ030>037-042-043-281730- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- BOURBON KY-NICHOLAS KY- 124 PM EDT MON JUN 27 2011 /1224 PM CDT MON JUN 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE STRONGEST STORMS MAY PRODUCE A FEW WIND GUSTS OVER 45 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED STORMS ARE EXPECTED TUESDAY AS A COLD FRONT SWEEPS THROUGH THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. THE BEST CHANCE FOR ANY SEVERE STORMS WILL LIKELY BE SOUTHEAST OF A LINE FROM BOWLING GREEN TO LEXINGTON TUESDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS THIS AFTERNOON AND TONIGHT. 13/AMS
In the hours before
Special weather statement, Jun 27, 12:40 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 140 PM EDT MON JUN 27 2011 KYZ023-026-271845- HANCOCK KY-OHIO KY- INCLUDING THE CITIES OF...HAWESVILLE...BEAVER DAM 1240 PM CDT MON JUN 27 2011 ...STRONG STORMS APPROACHING CENTRAL KENTUCKY... A LINE OF POWERFUL THUNDERSTORMS WILL BE MOVING INTO HANCOCK AND OHIO COUNTIES AFTER 100 PM CDT. THESE STORMS...WHICH WILL BE COMING IN FROM THE WEST...WILL BE CAPABLE OF DAMAGING GUSTY WINDS IN ADDITION TO FREQUENT DANGEROUS LIGHTNING AND VERY HEAVY RAIN. SEEK SHELTER BEFORE THESE STORMS STRIKE...AND LISTEN FOR ANY WARNINGS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 PM CDT. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 1:09 PM CDT | Special Weather Statement | LMK | Butler, Logan | 51 min |
| Jun 27, 1:28 PM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 32 min |
| Jun 27, 1:38 PM CDT | Special Weather Statement | LMK | Butler, Warren | 37 min |
| Jun 27, 2:21 PM CDT | Special Weather Statement | LMK | Edmonson | 24 min |
| Jun 27, 2:38 PM CDT | Special Weather Statement | LMK | Green | 22 min |
| Jun 27, 2:42 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 18 min |
| Jun 27, 2:44 PM CDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jun 27, 3:05 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 25 min |
| Jun 27, 3:12 PM CDT | Special Weather Statement | LMK | Edmonson | 33 min |
| Jun 27, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 32 min |
| Jun 27, 6:36 AM CDT | Special Weather Statement | LMK | Orange | 24 min |
| Jun 27, 7:08 AM CDT | Areal Flood Advisory | LMK | Orange, Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.